# SDR DL72S980317

- Difficulty date: February 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N499DA
- Make and model: Boeing 727232
- Aircraft serial: 21143
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Part number: 214001048
- Condition: Malfunctioned
- Location: Lt/Rt Pack
- Component: B70402
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT FL 2500 WITH ONE PACK RUNNING, CABIN STARTED TO CLIMB, DIVERTED INTO DFW.  MAINTENANCE IN PROGRESS.  RT PACK ON PREVIOUS MCO.  RT PACK REPLACED ACM.  CKS GOOD.  LT PACK REPLACED 35      DEGREE SENSOR AND 35 DEGREE CONTROLLER.  PRESSURIZED A/C USING BOTH PACKS, CKS GOOD.
